i ave been having a white in appearance discharge but its not thick it looks more like milk but only diluted with water looking. could it be because of the contraceptive pill i recently started thts causing this also ive been aving shocks in my lower abdomen sometimes the pain feel as if travel from the vagina straight up to my abdomen which sounds kind of weird i knw along with migraines and lately the vain in my head on thee right side of my head can be really unbearable but the pain feels as if it gonna burst i just suffer from migraines im anemic and i also ave PCOS. i ave two doctors one private which is a male Doctor and the other public (health Center) the contraceptive pill im taking is called YASMIN also my public doctor she placed me on the pill because of hormonal imbalance
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.